# SDR USAA2010021990410

- Difficulty date: January 20, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE FRAME SHEAR TIE AT BS 727G, S27R.  REPLACED SHEAR TIE AT BS 727G, S27R IAW B737 SRM 53-00-07 R10.
